# SDR HALA2021061000067

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 32,326 hours, 5,147 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS-APU FIRE LOOP A FAULT// TSM 45-13-51-810-976-A,,ACTIONED. FAULT 261334 FDU APU (13WG).REMOVD AND REPLACED APU FDU PER A330 AMM 26-13-34, FAULT CLEARED 
AND TEST PASSED. AC OK FOR SVC. P/N OFF 3711-00, S/N OFF ZL1594; P/N ON 3710-00-00, S/N ON HW1530, FTN ON 2C8739                
 UNIT, FIRE DETE OFF 33-2612-9-0001 01594 ON 33-2612-9-0004 01530
